Jump to content

Photo

Switching Antibiotics...need Advice


2 replies to this topic

#1 Sankofa1

Sankofa1

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 5
About Me
  • Joined: 20-April 13

Posted 11 October 2013 - 04:57 PM

So I have been on minocycline about a month now...with great results but its giving me bruising on my legs so I don't want to take it anymore. the doctor said he will switch me back to doxycline...will this cause me to break out over again ..if I just start taking it following minocycline? or will it just take the place of the mino....what do u think



#2 Sankofa1

Sankofa1

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 145
    Likes: 5
About Me
  • Joined: 20-April 13

Posted 12 October 2013 - 09:45 AM

anyone?



#3 jjj333kkk2

jjj333kkk2

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 387
    Likes: 12
About Me
  • Gender:Not Telling
  • Joined: 25-September 09

Posted 13 October 2013 - 03:06 PM

No, the very action of switching from mino to doxy isn't going to cause acne. But you might get acne from switching because doxy might be less effective for you than mino.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users